MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6677300
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unique identifier (udi) # information is not available since the device was manufactured before the implementation of udi in manufacturing.
 
Event or Problem Description
It was reported that there was an increase in measured fico2 during surgery.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.No device log was available to confirm the increase in measured fico2 during surgery.The distributor calibrated the gas analyzer on the anesthesia system and there was no part replaced.The root cause of the reported issue has not been determined.The unique identifier (udi) # information is not available since the device was manufactured before 10/18/2015.¿ date of implementation of udi in manufacturing.

Brand Name
FLOW-I C30 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20211038
Report Number8010042-2024-01505
Device Sequence Number7857955
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)151120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677300
Device Catalogue Number6677300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown